2019
Том 71
№ 11

All Issues

Khatskevich V. L.

Articles: 2
Article (Russian)

Periodic solutions of monotone differential inclusions with fast and slow variables

Khatskevich V. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 5. - pp. 694–703

We study the solvability of a periodic problem for monotone differential inclusions and the behavior of its solutions as the parameter changes.

Article (Ukrainian)

Periodic solutions of monotone systems with delay

Khatskevich V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 5. - pp. 659–668